# SDR SWAA2024052187515

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,508 hours, 35,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H OWE AFT UPPER EXIT LIGHT OUT 2EA<[01] REPLACED LAMPS PASSENGER CABIN R/H OWE AFT UPPER EXIT LIGHT PER AMM 33-51-01-960-801.;[02] REPLACED LAMPS PASSENGER CABIN R/H OWE AFT UPPER EXIT LIGHT PER AMM 33-51-01-960-801 PERFORMED GOOD INSTALLATION TEST.;[03] VERIFIED.
